Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Acneweirdguy

Accutane Side Effects Please Help

Recommended Posts

I am 15, and for my mild to moderate acne on my face, and severe acne on my body I started Accutane after trying numerous drugs to reduce my acne. After a month on accutane, I started experiencing some notable side effects. Aside from the average side effects,(dry lips, visual impairment, joint aches.) I started experiencing extreme fatigue, 0% sex drive, shortness of breath, feelings of depression, weight loss, etc. I honestly just want to be back to normal and sack up and deal with my acne, but currently I am very fearful that these side effects will be long lasting, and may be permanent. My question is, how long will it take for my fatigue to away, and what can I do to speed up this process. I honestly don't even want I get out of bed, and I want to be my old productive self again. Thanks.

Share this post


Link to post
Share on other sites

Do you think that nothing else could cure your back acne? Is it cystic or just widespread? If you were to give topicals a real try do you think they could help? If you are experiencing side effects that you think are severe, consider stopping the drug. It is up to you if you want to ride this out and deal with the side effects. Do you really think accutane was your last resort?

I say this as someone who is on accutane, because I felt I had no other choice. I am dealing with the side effects and I'm scared too, but nothing else will help me now. If I could have done ANYTHING else to fix my face, I would have, and I did while I kept getting scarred.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×